# SDR AALA202109072590

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 66,655 hours, 25,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING L2 SLIDE CHANGE EMERGENCY POWER SUPPLY UNIT TEST FAILED (EXIT AND INT LOAD FORWARD LEFT). TROUBLE SHOT PER TSM 33-51-00-810-808A. (EXIT FAULT) CLEANED BREAK-AWAY CONNECTOR INTEGRAL TO R1 SLIDE. FAULT CLEARED.
